RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 836–853 (Mi mz1120)  

Arithmetic distributions and sequential extension of binary relations

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

DOI: https://doi.org/10.4213/mzm1120

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 705–717

Bibliographic databases:

UDC: 517.98
Received: 23.07.1996
Revised: 29.07.1997

Citation: S. Ya. Serovaǐskiǐ, “Arithmetic distributions and sequential extension of binary relations”, Mat. Zametki, 65:6 (1999), 836–853; Math. Notes, 65:6 (1999), 705–717

Citation in format AMSBIB
\Bibitem{Ser99}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Arithmetic distributions and sequential extension of binary relations
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 836--853
\mathnet{http://mi.mathnet.ru/mz1120}
\crossref{https://doi.org/10.4213/mzm1120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728284}
\zmath{https://zbmath.org/?q=an:0955.46022}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 705--717
\crossref{https://doi.org/10.1007/BF02675585}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1120
  • https://doi.org/10.4213/mzm1120
  • http://mi.mathnet.ru/eng/mz/v65/i6/p836

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:34
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019